# SDR USAASB02024

- Difficulty date: January 31, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Dirty
- Location: Pack Bays
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1081 - CREW REPORTED A MUSTY SMELL DURING CLIMB-OUT OF PHL BELOW 10,000 FEET AND AGAIN ON DESCENT INTO CLT BELOW 10,000 FEET.  NO SMELL WAS NOTED DURING OTHER FLIGHT PHASES.  MAINTENANCE INSPECTED BOTH AIR CONDITIONING PACKS AND FOUND WATER SEPARATORS REMOVING MOISTURE NORMALLY.  REMOVED AND REPLACED BOTH WATER SEPARATOR BAGS.  OPERATIONAL CHECK GOOD.  (M)
